MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred and surgical intervention was required.The target lesion was located in the left diagonal artery.A 185cm j-tip guidewire was selected for use.During the procedure, 2cm of the guidewire tip broke off inside the left diagonal artery.The patient was sent to open heart surgery to retrieve the broken piece.No further patient complications were reported post-procedure.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9628169
Report Number2134265-2020-00448
Device Sequence Number19450214
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0024642704
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;